| Catalog Number |
36488000 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 2 of 3: it was reported while using bd vacutainer® blood transfer device, one device was unable to dispense blood.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 05-dec-2025.Investigation summary: bd received 3 samples and 6 photos were provided for investigation.The photos were reviewed and the indicated failure mode for clog was not observed.The photos show three (3) btd devices with blood remaining in the red hub and two (2) tyvek showing batch number 5037068.The customer samples were analyzed by microscopic analysis and it was observed that the hub and needle lumen were unobstructed; however, residual blood deposits were present.Additionally, 48 retention samples from bd inventory, were visually evaluated for sleeve assembly, pierced sleeve, defective sleeve, clogged cannula and foreign matter in non-patient(np) cannula with no defects observed.Furthermore, 12 of the retain samples were functionally evaluated for leakage and all samples tested within specification requirements.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode clog.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description